• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Multivariate Jacobi polynomials and the Selberg integral

Functional Analysis and Its Applications. 2012. Vol. 46. No. 4. P. 262-278.
Olshanski G., Osinenko A.
This work is motivated by the problem of harmonic analysis on "big" groups and can be viewed as a continuation of the first author's paper in Functional Anal. Appl. 37 (2003), no. 4, 281-301. Our main result is the proof of the existence of a family of probability distributions with infinite-dimensional support; these distributions are analogs of multidimensional Euler betadistributions that appear in the Selberg integral.